# SDR ASAA2019091330707

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,949 hours, 29,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FA REPORTS L1 DOOR HINGES SEEMS STIFF, TAKES MUCH MORE EFFORT THAN NORMAL TO OPEN/CLOSE DOOR. GROUNDED - YES. LUBRICATED THE L-1 DOOR HINGES REF AMM 12-25-11-640-801. OPENED AND CLOSED THE L-1 DOOR, THE L-1 DOOR OPERATES NORMALLY REF AMM 52-11-00/201.
